Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, lightheaded, nausea after accidentally hitting head back onto wall. Will it go away?

Hello I accidentally hit back of my head onto wall as I sat back on chair. This was 3 days ago. I am feeling dizzy, lightheaded and nauseous at times. Will this go away? I do have vertigo from an ear infection from years ago. I have not had any symptoms for many years. I wonder if hitting my head triggered it. Pls advise. TY.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

If you have vomiting which is projectile, loss of consciousness, bleeding from nose and ear then you should be examined by your doctor.

Since you are having some complaints after that hit I suggest you should be examined by your doctor once. Please consult your doctor for the same.
Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor